Couldn't find what you looking for?

TRY OUR SEARCH!

I have had bulimia for over ten years. Life with bulimia is no life at all. I have gone through many crappy psychiatrists, but am feeling confident that I finally found a good one. He precribed me 50mg of Vyvanse and a small dose of Celexa. I am feeling great, bulimia free for the first time in ten years and I am on cloud nine. My heartbeat seems to have picked up some and I am terrified when I read over the litany of potential side effects, most importantly those that describe fatal heart problems and high blood pressure. Should these potential risks deter me from staying on this drug? I took this combination for about thirty days and had mixed amounts of success. I attribute this to the fact that I was so apprehensive that a drug could fix my problems that I think I deliberately tried to make the drug fail. I went off the drug Vyvanse, because my psychiatrist said if I couldn't clearly identify the benefits, I should just go off of it. I went off of it for one week and laid in bed like a lug for over sixteen hours a day for one full week. I was unproductive, depressed, and I was losing hope. I got a call about a job the following Monday which seemed to lift my spirits. I decided that day to go back on the Vyvanse. (I had continued to take the small dose of Celexa when I went off the Vyvanse) My primary question is this, "If this drug has finally given me the relief I have been looking for, is it safe to stay on it for a year to have one year free of bulimia? I am just so curious as to what that would feel like. If you have any info you can share, I would be so grateful. Thanks a million.
Sincerely,
Popcorn

Loading...

Hi Popcorn. Just out of curiosity, do your doctors know that you are taking both Vyvanse and Celexa at the same time or do you take the two of them without their knowledge that you are taking both at the same time? I might have misread what you had said. I know that there are a lot of side effects when you take a drug, but if you are feeling better, it may be worth it to you. Talk to your psychiatrist about it and let us know what he thinks. Thanks for keeping us posted!
Reply

Loading...